Differential and Integral Equations

Scattering theory for higher order equations

Douglas Pickett

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 3, Number 1 (1990), 161-173.

First available in Project Euclid: 18 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47A40: Scattering theory [See also 34L25, 35P25, 37K15, 58J50, 81Uxx]
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 35P25: Scattering theory [See also 47A40] 73D25


Pickett, Douglas. Scattering theory for higher order equations. Differential Integral Equations 3 (1990), no. 1, 161--173. https://projecteuclid.org/euclid.die/1371586192

Export citation